advertisement
Question
Posted by: Leigh | 2011-05-11

Reason for Spotting

i would like to know if should worry, i had spotting for the last few days. i was sick with bronchitus, and taken some meds and do not know if that is the reason. my period should also start one of these days, i''m not sure when, ''cause my period was between 28 - 33 days for the last few months. (today is day 34.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on the Pill and took antibiotics, these could interfere with the Pill. If your period does not start in the next day or two, do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Leigh | 2011-05-16

Good day

I''ve done a pregnancy test today, (today is day 39), test was negative. should i do a blood test?

Reply to Leigh
Posted by: gynaedoc | 2011-05-13

If you are on the Pill and took antibiotics, these could interfere with the Pill. If your period does not start in the next day or two, do a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement